# SDR NACA2025061500001

- Difficulty date: June 15, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,265 hours, 20,229 cycles
- Engine: Pwa PW4060
- Engine time: 72,427 hours, 15,868 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Meter
- Condition: Within Limits
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENGINE VIBE METER GOES UP AND DOWN FROM 0.0 TO 1.1 PERFORMED AMM 71-00-00 R ENG VIBRATION N1 WITHIN LIMIT. PERFORMED R ENG FAN BLADE PART-SPAN SHROUD LUBE PER TASK CARD 72-433-01-02
